# SDR DALA2019111806755

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 16,494 hours, 2,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY PATH LIGHTS INOPERATIVE AT SEAT 11R, 29R, 25L AND BROKEN MOUNT AT 29L. REPLACED SEAT 29L MOUNTING BRACKET, AND RESEATED CONNECTORS AT SEATS 11R, 29R, AND 25L. LP 6708063
